# SDR SWAA2012071205762

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 3,857 hours, 2,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER AMM.
